Ad

Nattfari DRL Gædingakeppni stævne

6/12/21 - 6/13/21

Sunday (Jun 13, 2021)
Time Code Test
08:00 Dommermøde ( 15 minutes )
08:15 Ryttermøde ( 15 minutes )
08:45 GDB B-flokk
10:15 GDY Young Adults flokk
10:30 GDT Teenage flokk
10:50 GDC Childrens' flokk
11:15 Banepleje ( 15 minutes )
11:30 GDV C-flokk
11:50 GTO Gæðingatölt
13:00 FROKOST ( 30 minutes )
13:30 GDA A-flokk
14:00 GDB B-flokk
14:30 GDT Teenage flokk
14:50 GDV C-flokk
15:10 GTO Gæðingatölt
15:30 GDA A-flokk
16:00 P2 Pace Race 100m (flying start)
16:10 P2 Pace Race 100m (flying start)
FARVEL og tak for denne gang

Page generated: 02:07:30 on Dec 7, 2022